# SDR BJNA021001

- Difficulty date: October 9, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Aircraft time: 46,999 hours, 29,348 cycles
- Engine: Pwa JT8D17A
- Engine time: 27,860 hours, 22,386 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 115 KNOTS AIRCRAFT VEERED TO THE LT, CAPTAIN REPORTED HEARING A LOUD BANG.  ABORTED TAKEOFF.  MAINTENANCE REPORTED MAJOR DAMAGE TO TURBINE SECTION OF ENGINE.  UPON FURTHER INSPECTION REVEALED THAT ALL DAMAGE WAS TOTALLY CONTAINED TO THE ENGINE CASE.
